# SDR DALA2024080707853

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL FUSELAGE SKIN JUST AFT UPPER CORNER AT LH SLIDING WINDOW CUTOUT AREA WAS FOUND. SUMMARY OF NRC 00628: INTERNAL FUSELAGE SKIN JUST AFT UPPER CORNER AT LH SLIDING WINDOW WAS REPAIRED PER B717-200 SRM 56-10-02-2R REPAIR 1 PARAGRAPH 5 FIGURE 201. (LP #0488328)
